zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Analysis of differential equations of fractional order. (English) Zbl 1252.34007
Summary: We provide a robust convergence checking method for nonlinear differential equations of fractional order with consideration of homotopy perturbation technique. The differential operators are taken in the Caputo sense. Some theorems to prove the existence and uniqueness of the series solutions are presented. Results show that the proposed theoretical analysis is accurate.
MSC:
34A08Fractional differential equations
34A45Theoretical approximation of solutions of ODE
References:
[1]Podlubny, I.: Fractional differential equations, (1999)
[2]Podlubny, I.: Geometric and physical interpretation of fractional integration and fractional differentiation, Fract. calculus appl. Anal. 5, 367-386 (2002) · Zbl 1042.26003
[3]Machado, J. Tenreiro; Kiryakova, V.; Mainardi, F.: Recent history of fractional calculus, Commun. nonlinear sci. Numer. simul. 16, 1140-1153 (2011) · Zbl 1221.26002 · doi:10.1016/j.cnsns.2010.05.027
[4]Oldham, K. B.; Spainer, J.: The fractional calculus, (1974)
[5]Samko, G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives: theory and applications, (1993) · Zbl 0818.26003
[6]He, J. H.: Homotopy perturbation technique, Comput. methods appl. Mech. eng. 178, No. 3/4, 257-262 (1999)
[7]Noor, M. A.; Mohyud-Din, S. T.: Homotopy perturbation method for solving Thomas – Fermi equation using Padé approximants, Int. J. Nonlinear sci. 8, 27-31 (2009) · Zbl 1183.65086
[8]Khan, Y.; Wu, Q.: Homotopy perturbation transform method for nonlinear equations using hes polynomials, Comput. math. Appl. 61, 1963-1967 (2011) · Zbl 1219.65119 · doi:10.1016/j.camwa.2010.08.022
[9]Momani, S.; Odibat, Z.: Homotopy perturbation method for nonlinear partial differential equations of fractional order, Phys. lett. A 365, 345-350 (2007) · Zbl 1203.65212 · doi:10.1016/j.physleta.2007.01.046
[10]Abdulaziz, O.; Hashim, I.; Momani, S.: Solving systems of fractional differential equations by homotopy-perturbation method, Phys. lett. A 372, No. 4, 451-459 (2008) · Zbl 1217.81080 · doi:10.1016/j.physleta.2007.07.059
[11]Yildirim, A.: An algorithm for solving the fractional nonlinear schördinger equation by means of the homotopy perturbation method, Int. J. Nonlinear sci. Numer. simul. 10, 445-450 (2009)
[12]Ganji, D. D.; Ganji, S. S.; Karimpur, S.; Ganji, Z. Z.: Numerical study of homotopy-perturbation method to Burgers equation in fluid, Numer. methods partial differ. Eqn. 26, No. 4, 114-124 (2010)
[13]Dehghan, M.; Shakeri, F.: The numerical solution of the second Painlevé equation, Numer. methods partial differ. Eqn. 25, No. 5, 1238-1259 (2009) · Zbl 1172.65037 · doi:10.1002/num.20416
[14]Golbabai, A.; Sayevand, K.: The homotopy perturbation method for multi-order time fractional differential equations, Nonlinear sci. Lett. A 1, No. 2, 147-154 (2010)
[15]Golbabai, A.; Sayevand, K.: Analytical treatment of differential equations with fractional coordinate derivatives, Comput. math. Appl. 62, 1003-1012 (2011) · Zbl 1228.65200 · doi:10.1016/j.camwa.2011.03.047
[16]Diethelm, K.; Ford, N. J.: Analysis of fractional differential equations, J. math. Anal. appl. 265, 229-248 (2002) · Zbl 1014.34003 · doi:10.1006/jmaa.2001.7194
[17]Diethelm, K.; Ford, N. J.: Numerical solution of the bagley – torvik equation, Bit 42, 490-507 (2002) · Zbl 1035.65067
[18]Daftardar, V.; Jafari, H.: Solving a multi-order fractional differential equation using Adomian decomposition, Appl. math. Comput. 189, 541-548 (2007) · Zbl 1122.65411 · doi:10.1016/j.amc.2006.11.129
[19]Linz, P.: Analytical and numerical methods for Volterra equations, (1985)
[20]Bagly, R. L.; Torvik, P. J.: On the appearance of the fractional derivative in the behaviour of real materials, J. appl. Mech. 51, 294-298 (1984) · Zbl 1203.74022 · doi:10.1115/1.3167615
[21]Abdulaziz, O.; Hashim, I.; Momani, S.: Application of homotopy perturbation method to fractional ivps, J. comput. Appl. math. 216, 574-584 (2008) · Zbl 1142.65104 · doi:10.1016/j.cam.2007.06.010
[22]Biazar, J.; Ghazvini, H.: Convergence of the homotopy perturbation method for partial differential equation, Nonlinear anal. RWA 10, 2633-2640 (2009) · Zbl 1173.35395 · doi:10.1016/j.nonrwa.2008.07.002